Alert archive / Illinois / Freeze Warnings in 2005

Freeze Warning 2, NWS St. Louis, MO

November 16, 200514 counties in Illinois; 14 counties in Missouri

NWS St. Louis, MO issued this freeze warning at Nov 16, 2005, 3:55 AM CST for 14 counties in Illinois; 14 counties in Missouri. It took effect at Nov 16, 2005, 6:00 PM CST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 16, 2005, 3:55 AM CST (09:55 UTC)
In effect from
Nov 16, 2005, 6:00 PM CST
Expired
Nov 17, 2005, 8:00 AM CST
In force
14 hr
Issued by
NWS St. Louis, MO
All 28 counties

Bond County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Crawford County, MO, Franklin County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.9 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -234 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
560 m above ground
0-6 km bulk shear
105 kt
0-1 km storm-relative helicity
-234 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLSX 160955
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
355 AM CST WED NOV 16 2005

ILZ058-059-098-099-MOZ052-060>062-072-161400-
/O.NEW.KLSX.FZ.W.0002.051117T0000Z-051117T1400Z/
/O.CON.KLSX.FZ.W.0001.000000T0000Z-051116T1400Z/
CALHOUN IL-CRAWFORD-FRANKLIN-GREENE IL-JERSEY IL-LINCOLN-
MACOUPIN IL-ST. CHARLES-WARREN-
INCLUDING THE CITIES OF...ST CHARLES...UNION
355 AM CST WED NOV 16 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST
THURSDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING. 

A MILD FREEZE IS EXPECTED TO OCCUR EARLY THIS MORNING...AS A BLAST
OF CANADIAN AIR PUSHES INTO THE CENTRAL U.S. ON STRONG NORTHWEST
WINDS. TEMPERATURES ARE EXPECTED TO FALL TO OR JUST BELOW THE
FREEZING MARK BY SUNRISE. 

THE FIRST WIDESPREAD HARD FREEZE OF THE AUTUMN SEASON WILL OCCUR
TONIGHT AS THE CORE OF THE COLD AIR MOVES IN. TEMPERATURES EARLY
ON THURSDAY MORNING WILL BE IN THE UPPER TEENS...EFFECTIVELY
ENDING THE GROWING SEASON UNTIL NEXT SPRING.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

ILZ060-064-065-069-070-074-079-100>102-MOZ063>065-073>075-084-085-
099-162200-
/O.NEW.KLSX.FZ.W.0002.051117T0000Z-051117T1400Z/
BOND IL-CLINTON IL-FAYETTE IL-IRON-JEFFERSON-MADISON-MADISON IL-
MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-REYNOLDS-
ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-
WASHINGTON-WASHINGTON IL-
INCLUDING THE CITIES OF...BELLEVILLE...CHESTER...EDWARDSVILLE...
FARMINGTON...LITCHFIELD...SALEM...ST LOUIS...VANDALIA
355 AM CST WED NOV 16 2005

...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST
THURSDAY. 

THE FIRST WIDESPREAD HARD FREEZE OF THE AUTUMN SEASON WILL OCCUR
TONIGHT AS THE CORE OF A COLD CANADIAN AIRMASS MOVES IN.
TEMPERATURES EARLY ON THURSDAY MORNING WILL FROM THE UPPER TEENS
TO THE LOWER 20S...EFFECTIVELY ENDING THE GROWING SEASON UNTIL
NEXT SPRING.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-161400-
/O.CON.KLSX.FZ.W.0001.000000T0000Z-051116T1400Z/
ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALLAWAY-COLE-GASCONADE-KNOX-
LEWIS-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-PIKE IL-RALLS-
SHELBY-
INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL...
JEFFERSON CITY...MEXICO...QUINCY
355 AM CST WED NOV 16 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. 

THE FIRST WIDESPREAD HARD FREEZE OF THE AUTUMN SEASON IS IN THE
PROCESS OF OCCURRING...AS A BLAST OF CANADIAN AIR PUSHES INTO THE
CENTRAL U.S. ON STRONG NORTHWEST WINDS. TEMPERATURES ARE EXPECTED
TO DROP INTO THE MID TO UPPER 20S SHORTLY AFTER SUNRISE...BEFORE
BEGINNING THEIR UPWARD CLIMB. THIS WILL EFFECTIVELY END THE
GROWING SEASON UNTIL NEXT SPRING.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

TES
3 follow-up statements
000 
WWUS73 KLSX 161402
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
802 AM CST WED NOV 16 2005

ILZ058-059-098-099-MOZ052-060>062-072-170215-
/O.CAN.KLSX.FZ.W.0001.000000T0000Z-051116T1400Z/
/O.CON.KLSX.FZ.W.0002.051117T0000Z-051117T1400Z/
CALHOUN IL-CRAWFORD-FRANKLIN-GREENE IL-JERSEY IL-LINCOLN-
MACOUPIN IL-ST. CHARLES-WARREN-
INCLUDING THE CITIES OF...ST CHARLES...UNION
802 AM CST WED NOV 16 2005

...FREEZE WARNING IS CANCELLED...
...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
8 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE FREEZE
WARNING FOR THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 6 PM
THIS EVENING TO 8 AM CST THURSDAY.

THE FIRST WIDESPREAD HARD FREEZE OF THE AUTUMN SEASON WILL OCCUR
TONIGHT AS THE CORE OF THE COLD AIR MOVES IN. TEMPERATURES EARLY
ON THURSDAY MORNING WILL BE IN THE UPPER TEENS...EFFECTIVELY
ENDING THE GROWING SEASON UNTIL NEXT SPRING.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-161515-
/O.CAN.KLSX.FZ.W.0001.000000T0000Z-051116T1400Z/
ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALLAWAY-COLE-GASCONADE-KNOX-
LEWIS-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-PIKE IL-RALLS-
SHELBY-
INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL...
JEFFERSON CITY...MEXICO...QUINCY
802 AM CST WED NOV 16 2005

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE FREEZE
WARNING. 

$$

ILZ060-064-065-069-070-074-079-100>102-MOZ063>065-073>075-084-085-
099-170215-
/O.CON.KLSX.FZ.W.0002.051117T0000Z-051117T1400Z/
BOND IL-CLINTON IL-FAYETTE IL-IRON-JEFFERSON-MADISON-MADISON IL-
MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-REYNOLDS-
ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-
WASHINGTON-WASHINGTON IL-
INCLUDING THE CITIES OF...BELLEVILLE...CHESTER...EDWARDSVILLE...
FARMINGTON...LITCHFIELD...SALEM...ST LOUIS...VANDALIA
802 AM CST WED NOV 16 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
8 AM CST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM
CST THURSDAY. 

THE FIRST WIDESPREAD HARD FREEZE OF THE AUTUMN SEASON WILL OCCUR
TONIGHT AS THE CORE OF A COLD CANADIAN AIRMASS MOVES IN.
TEMPERATURES EARLY ON THURSDAY MORNING WILL FROM THE UPPER TEENS
TO THE LOWER 20S...EFFECTIVELY ENDING THE GROWING SEASON UNTIL
NEXT SPRING.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

TRUETT
000 
WWUS73 KLSX 162124
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
324 PM CST WED NOV 16 2005

ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075-
084-085-099-171000-
/O.CON.KLSX.FZ.W.0002.051117T0000Z-051117T1400Z/
BOND IL-CALHOUN IL-CLINTON IL-CRAWFORD-FAYETTE IL-FRANKLIN-
GREENE IL-IRON-JEFFERSON-JERSEY IL-LINCOLN-MACOUPIN IL-MADISON-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-REYNOLDS-
ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
INCLUDING THE CITIES OF...BELLEVILLE...CHESTER...EDWARDSVILLE...
FARMINGTON...LITCHFIELD...SALEM...ST CHARLES...ST LOUIS...UNION...
VANDALIA
324 PM CST WED NOV 16 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY. 

THE FIRST WIDESPREAD HARD FREEZE OF THE AUTUMN SEASON WILL OCCUR
TONIGHT AS THE CORE OF THE COLD AIR MOVES IN. TEMPERATURES EARLY
ON THURSDAY MORNING WILL BE IN THE UPPER TEENS...EFFECTIVELY
ENDING THE GROWING SEASON UNTIL NEXT SPRING.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
BYRD
000 
WWUS73 KLSX 170940
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
ISSUED BY NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
340 AM CST THU NOV 17 2005

ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075-
084-085-099-171400-
/O.CON.KLSX.FZ.W.0002.000000T0000Z-051117T1400Z/
BOND IL-CALHOUN IL-CLINTON IL-CRAWFORD-FAYETTE IL-FRANKLIN-
GREENE IL-IRON-JEFFERSON-JERSEY IL-LINCOLN-MACOUPIN IL-MADISON-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-REYNOLDS-
ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
INCLUDING THE CITIES OF...BELLEVILLE...CHESTER...EDWARDSVILLE...
FARMINGTON...LITCHFIELD...SALEM...ST CHARLES...ST LOUIS...UNION...
VANDALIA
340 AM CST THU NOV 17 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. 

THE FIRST WIDESPREAD HARD FREEZE OF THE AUTUMN SEASON IS OCCURRING
AS THE CORE OF THE COLD AIR MOVES IN. TEMPERATURES WILL BE IN THE
MID TO UPPER TEENS BY DAWN...EFFECTIVELY ENDING THE GROWING
SEASON UNTIL NEXT SPRING.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Nov 16, 3:30 AM CST, 25 minutes earlier.

Area forecast discussion, Nov 16, 3:30 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
330 AM CST WED NOV 16 2005

.DISCUSSION...
CURRENTLY...SAT PIX SHOWS BACKEDGE OF LO CLDS MOVG INTO WRN PRTNS
OF THE FA...WHERE CNTRL MO HAS ALREADY CLRD OUT. STRMLNS AT CLD
BASE LVL...WHICH IS BTWN 2.5KFT AND 4KFT INDICATE THIS CLRG TREND
SHD CONT...WITH MOCLR SKIES SWEEPING ACRS THE SWRN THIRD OF THE FA
BY 12Z. SFC WNDS QUITE STG STILL THKS TO TGT SFC PRES GRAD AND
MECH MIXING FM STACKED SYS OVR THE GRTLKS. FOR THE MOST PART SFC
WNDS HV STAYED BLO WND ADVSRY CRITERIA...WITH ONLY A FEW LOCNS
JUST TOUCHING THE LWR THRESHOLD. SFC TEMPS IN THE 30S...BUT STG
WNDS AND CLDS HV PREVENTED THEM FM COOLING TO THEIR FULL POTNL.
HWVR...SCNDRY MAXIMA OF CAA AT THE SFC STARTING TO MOV INTO THE NWRN
CORNER OF THE FA AND IS PROVIDING ANOTR PUSH IN LWRG TEMPS TO BLO
FRZG. AS IT STANDS...FRZ WRNG LOOKS LIKE IT WL VERIFY IN MOST
LOCNS IN THE NWRN THIRD OF THE FA THEREBY CLOSING THE BOOK ON THE
GROWING SEASON IN THOSE AREAS...BUT SERN EXTREMITIES OF IT WL STRUGGLE
MORE TO GET BLO FRZG FOR A FEW HRS. FRZ WRNG WL BE ALLOWED TO
EXPIRE FOR THE NWRN HALF OF THE FA ON TIME...AT 14Z. HWVR...WL
REISSUE FRZ WRNG FOR TNGT FOR SOME OF THESE SERN PRTNS OF CURRENT
WRNG...AS REACHING CRITERIA TNGT WON/T BE A PROBLEM.

00Z SHORT-TERM MDLS...MDLS ALL AGREE ON DOMINANCE OF L/W TROF OVR
ERN NOAM FOR THE NXT SVRL DAYS. HWVR THEY STILL DISAGREE ON TIMING
AND STRENGTH OF S/WVS IN NWLY UPR FLO AS THEY RPDLY DROP SEWD. GFS
SOLN OVERALL PREFERRED GIVEN ITS BTR HISTORY AT VERIFYING FAST FLO
SYSTEMS WHICH COVER MUCH MORE GROUND...AND THE ADVANTAGE THEREBY
GOES TO LRGR DOMAIN MDLS. LOOKING AT THE 06Z NAM...IT HAS COME
ARND MUCH MORE TO THE GFS SOLN...LENDING ADDTNL CREDIBILITY TO IT.
S/WV NUMBER ONE WL MOV THRU THURS NGT/ERY FRI MRNG WITH S/WV
NUMBER TWO MOVS THRU ON SAT. AT THE SFC...GFS ONCE AGAIN HAD THE
BTR INIT OF THE 00Z MDL RUNS. WK CYC CURV/TGT PRES GRAD TO FADE
TDA AS HI PRES CNTR APPCHS...WITH HI PRES BLDG IN TNGT...AND THEN
SLIDES SLGTLY TO OUR E ON THURS. HI PRES THEN FADES THURS NGT
WITH A TROF SWINGING THRU. A CDFNT THEN MOVS THRU ON SAT.

FOR TDA...BACKEDGE OF LO CLD DECK XPCTD TO RETREAT TO THE NERN
PRTNS OF THE FA ONLY...BY LATE MRNG. FM THERE ONLY SML AMNTS OF
DIURNAL SC IS XPCTD TO SUPPLEMENT IT DUE TO VERY DRY AIR PUSHING
IN AT THE SFC THAT WL MORE THAN COMPENSATE THE VERY CD AIR ALFT.
BY LATE IN THE AFTN...SKIES WL WELL BE ON THEIR WAY TO CLR ACRS
MUCH OF THE FA. GUSTY WNW SFC WNDS WL CONT THRU ABT ERY AFTN BFR
DMSHG. DON/T XPCT ANY HIR SPEEDS THAN WHAT WE CURRENTLY ARE SEEING
WITH 20-25 MPH SUSTAINED AND 35 MPH GUSTS...SO NO WND ADVSRY. IF
FROPA YSTDY WAS NOT ENUF OF A SHOCK TO MOST PEOPLE GIVEN OUR
RATHER MILD AUTUMN SEASON...THE MORNING COMMUTE SHUD BE...WITH SFC
TEMPS BTWN UPR 20S-MID 30S AND WND CHILLS IN THE TEENS TO LWR 20S.
AND DESPITE DECENT SUNSHINE FOR A FAIR AMNT OF THE FA...TEMPS NOT
XPCTD TO RISE MUCH...WITH CORE OF THE CD AIR BLDG IN. MECH MIXING
AND WNW LLVL FLO WL COMBINE FOR RATHER STOUT MIXING HGTS...AOA
H850...AND WITH HI SFC PRES READINGS...SHUD COMBINE TO LEND TO TEMPS
A FEW DEGS ABV THE TRADITIONAL H850 MIXING RULE.

FOR TNGT...HI PRES WL BLD INTO THE FA. WDSPRD TEENS FOR SFC TEMPS
ALREADY SEEN ACRS THE PLNS WHERE HI PRES IS NOW...AND DON/T SEE
TOO MUCH MODIFICATION OF THE AIRMASS IN THE NXT 24HRS...SO WL EDGE
TEMPS DOWN A COUPLE DEGS MOST LOCNS FOR WDSPRD 15-20 FOR MIN TEMP
FCST...RESULTING IN A HARD FREEZE AREAWIDE. AREAS THAT DID NOT HV
A FRZ WRNG LAST NITE WL HV ONE ISSUED FOR THIS PD...AND THIS WL
SIGNAL THE END TO THE GROWING SEASON ACRS THE ENTIRE FA.

FOR THURS/FRI...POOR MIXING HGTS FM SLOW TO EXIT...AND STILL STG...
HI PRES WL OFFSET GAINS MADE IN TEMPS AT H850/H900. THEREFORE...
DON/T XPCT MUCH OF A TEMP WRMUP ON THURS...BUT RATHER ANOTR VERY
COOL DAY. BTR TEMP RECOVERY WL BE MADE ON FRI WITH STGR SLY RTRN
FLO. GENERALLY FAVORED MAV MOS TEMPS IN MOST LOCNS. DESPITE S/WV
NUMBER ONE MOVG THRU THURS NGT/ERY FRI...MOISTURE TOO LOW FOR
PCPN...ESP AT LLVLS...AND ONLY WL GET MID CLD AS A RESULT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS        40  22  40  28 /   0   0   0  10
QUINCY          33  16  35  25 /  10   0   0  10
COLUMBIA        38  17  41  28 /   0   0   0  10
JEFFERSON CITY  39  18  42  28 /   0   0   0  10
SALEM           38  20  38  24 /  10   0   0  10
FARMINGTON      41  18  41  23 /   0   0   0   0

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING UNTIL 8 AM CST THIS MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-KNOX-LEWIS-
     LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-
     SHELBY-ST. CHARLES-WARREN.

     FREEZE WARNING FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY FOR
     CRAWFORD-FRANKLIN-IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-
     ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
     GENEVIEVE-WARREN-WASHINGTON.

IL...FREEZE WARNING UNTIL 8 AM CST THIS MORNING FOR ADAMS IL-BROWN IL-
     CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-PIKE IL.

     FREEZE WARNING FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY FOR
     BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

TES
Hazardous weather outlook, Nov 15, 4:24 PM CST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
424 PM CST TUE NOV 15 2005

ILZ058-059-095>099-MOZ018-019-026-027-034>036-041-042-047>052-
059>062-072-161200-
ADAMS IL-AUDRAIN-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE-CRAWFORD-
FRANKLIN-GASCONADE-GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-
MACOUPIN IL-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-PIKE IL-
RALLS-SHELBY-ST CHARLES-WARREN-
424 PM CST TUE NOV 15 2005

...FREEZE WARNING IN EFFECT FROM MIDNIGHT UNTIL 8 AM WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND EASTERN
MISSOURI AS WELL AS WEST CENTRAL ILLINOIS

.DAY ONE...TONIGHT

THE FIRST WIDESPREAD FREEZE OF THE SEASON IS EXPECTED TONIGHT.
TEMPERATURES ARE EXPECTED TO FALL INTO THE MID AND UPPER 20S BEFORE
SUNRISE WEDNESDAY MORNING. ADDITIONALLY...GUSTY WINDS IN EXCESS OF
35 MPH WILL BE POSSIBLE...ESPECIALLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ILZ060-064-065-069-070-074-079-100>102-MOZ063>065-073>075-084-085-
099-161200-
BOND IL-CLINTON IL-FAYETTE IL-IRON-JEFFERSON-MADISON-MADISON IL-
MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-REYNOLDS-ST CLAIR IL-
ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WASHINGTON-
WASHINGTON IL-
424 PM CST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MISSOURI
AND SOUTHWEST ILLINOIS

.DAY ONE...TONIGHT

STRONG WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE TONIGHT...
ESPECIALLY DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FIRST WIDESPREAD FREEZE OF THE AUTUMN SEASON IS EXPECTED
WEDNESDAY NIGHT AS OVERNIGHT LOWS FALL TO AROUND 20.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

CARNEY

Nearby

Freeze Warnings in Illinois, 2005Freeze Warnings in Missouri, 2005Every freeze warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.